MathSciNet Relay Station
MathSciNet bibliographic data
MR2127887 15A52 (33C45 82B31)
Kuijlaars, A. B. J.; McLaughlin, K. T.-R. A Riemann-Hilbert problem for biorthogonal polynomials. J. Comput. Appl. Math. 178 (2005), no. 1-2, 313–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement